RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ol'khovskii, Igor' Ivanovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:75
Abstract pages:404
Full texts:164
References:41

http://www.mathnet.ru/eng/person25075
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1975
1. I. I. Ol'khovskii, “The first approximation of the “temperature” expansion of the Bogoljubov “chain””, Dokl. Akad. Nauk SSSR, 221:5 (1975),  1063–1065  mathnet  mathscinet
2. I. I. Ol'khovskii, “Method of solving the BBGKY equations for a Van Der Waals crystal”, TMF, 23:3 (1975),  399–408  mathnet; Theoret. and Math. Phys., 23:3 (1975), 600–607
1973
3. I. I. Ol'khovskii, “On steady-state functions of Van der Waals crystal distribution”, Dokl. Akad. Nauk SSSR, 208:4 (1973),  808–810  mathnet
4. I. I. Ol'khovskii, “On the solution of the Bogolyubov chain for a van der Waals' crystal”, TMF, 15:3 (1973),  382–387  mathnet; Theoret. and Math. Phys., 15:3 (1973), 595–599
1960
5. I. I. Ol'khovskii, “Generalized hydrodynamic theory of ultrasonic interferometer”, Dokl. Akad. Nauk SSSR, 130:4 (1960),  747–750  mathnet
1958
6. I. I. Ol'khovskii, “On a linear boundary problem in generalized hydrodynamics. Theory of supersonic interferometer”, Dokl. Akad. Nauk SSSR, 123:5 (1958),  821–824  mathnet
7. I. I. Ol'khovskii, “On the boundary problem of generalized hydrodynamics”, Dokl. Akad. Nauk SSSR, 123:2 (1958),  262–265  mathnet
8. I. I. Moiseev-Olkhovsky, “A two-dimensional linear problem of generalized hydrodynamics”, Dokl. Akad. Nauk SSSR, 118:3 (1958),  468–471  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019